MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with the user facility, us endoscopy learned that the needle subject of the event was replaced by an identical device.The procedure was successfully completed.The user facility did not retain the device of the subject event therefore, a full investigation of the reported event is not possible.The device history record was reviewed and confirmed the product was manufactured to specification.There have been no other complaints associated with this lot.Statements from the instructions for use include: "actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.Do not attempt to actuate the injection needle with the catheter in a straightened position." us endoscopy has offered in-service training to the user facility; however, the facility has declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via user facility medwatch # (b)(4) that the carr-locke injection needle did not fully engage during a patient procedure.There was no report of harm to the patient or user.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9225734
Report Number1528319-2019-00039
Device Sequence Number2090641
Product Code FCG
UDI-Device Identifier00816765011898
UDI-Public(01)00816765011898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number1908748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1